MathSciNet Relay Station
MathSciNet bibliographic data
MR1882869 (2002m:35172) 35P05 (35J10 47F05 81Q10)
Suslina, T. A.; Shterenberg, R. G. Absolute continuity of the spectrum of the Schrödinger operator with the potential concentrated on a periodic system of hypersurfaces. (Russian) Algebra i Analiz 13 (2001), no. 5, 197--240; translation in St. Petersburg Math. J. 13 (2002), no. 5, 859–891
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement